# SDR 2ARF201008001A

- Difficulty date: August 14, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug MD 83
- Aircraft serial: 49659
- Aircraft time: 51,729 hours, 36,741 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Part serial: 4987A
- Condition: Failed
- Location: Fuel Tank
- Part time: 28,449 hours, 16,128 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, THE CENTRAL TANK FUEL PUMP FAILED AND THE BACK PUMP BREAKER THREW OUT. MAINTENANCE PERSONNEL DEFERRED THE REPORT IAW MEL 28-2 CAT C. AT GDL MAINTENANCE BASE, TECHNICAL PERSONNEL REPLACED THE AFT CENTRAL FUEL BOOST PUMP IAW MM 28-20-07, ALL CORRECT. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE AIRCRAFT LANDED WITH 26,000 POUNDS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 139,500 POUNDS.
